# SDR ASAA9910273

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 727b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE FLOORBEAM AT STATION 727B BL 0 LOWER FLANGE WAS FOUND TO BE DAMAGED.  REPAIRED PER EA 5310-01778 AND BOEING TELEX ASA-SEA-99-0412H.  (M)
